2017
Том 69
№ 9

All Issues

An asymptotic expansion of the solution of an integrodifferential equation with a delay and small parameter in the derivative

Arolska M. At., Baynov D. D.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 28 (1976), no. 3, pp 234-244.

Citation Example: Arolska M. At., Baynov D. D. An asymptotic expansion of the solution of an integrodifferential equation with a delay and small parameter in the derivative // Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 300–312.

Full text